Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Unique factorization in multiplicative systems


Authors: R. D. James and Ivan Niven
Journal: Proc. Amer. Math. Soc. 5 (1954), 834-838
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0064797-7
MathSciNet review: 0064797
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Cyrus Colton MacDuffee, An Introduction to Abstract Algebra, John Wiley & Sons, Inc., New York, 1940. MR 0003591
  • [2] H. Davenport, The higher arithmetic, Hutchinson's University Library, 1952.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0064797-7
Article copyright: © Copyright 1954 American Mathematical Society